Previous |  Up |  Next

Article

Title: On splitting mixed abelian groups (English)
Author: Bican, Ladislav
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 20
Issue: 1
Year: 1970
Pages: 74-80
Summary lang: English
.
Category: math
.
MSC: 20.30
idZBL: Zbl 0198.34701
idMR: MR0255671
.
Date available: 2008-06-09T13:45:08Z
Last updated: 2016-04-06
Stable URL: http://hdl.handle.net/10338.dmlcz/100944
.
Reference: [1] L. Fuchs: Abelian groups.Budapest, 1958. Zbl 0091.02704, MR 0106942
Reference: [2] Л. Прохазка: Об однородных абелевых группах без кручения.Чех. Мат. Ж, 14 (89), (1964), 171-202. Zbl 1117.65300, MR 0169914
Reference: [3] L. Procházka: A note on quasi-splitting of abelian groups.Commenth. Math. Univ. Carol. 7, (2) (1966), 227-235. MR 0200340
Reference: [4] Л. Прохазка: К проблеме расщепления некоторых абелевских расширений расщепляемых абелевых групп.Чех. Мат. Ж. 11 (86), (1961), 365-380. Zbl 1160.68305, MR 0142656
Reference: [5] Л. Прохазка: Заметка о расщепляемости смешанных абелевьпс групп.Чех. Мат. Ж. 10 (85), (1960), 479-492. Zbl 1004.90500, MR 0175976
Reference: [6] L. G. Kovács: On a paper of Ladislav Procházka.Czech. Math. J. 13 (88), (1963), 612-618. MR 0158936
Reference: [7] L. Bican: Some properties of completely decomposable torsion free abelian groups.Czech. Math. J. 19 (94), (1969), 518-533. Zbl 0186.32702, MR 0246957
Reference: [8] John S. P. Wang: On completely decomposable groups.Proc. Am. Math. Soc. 15 (64), 184-186. MR 0159878, 10.1090/S0002-9939-1964-0159878-X
.

Files

Files Size Format View
CzechMathJ_20-1970-1_6.pdf 910.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo